# SDR ASAA2022122971291

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 42,463 hours, 15,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NONE
- Condition: None
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR TOO STIFF TO OPEN. GROUNDED - YES. PERFORMED FWD ENTRY DOOR SYSTEM TEST IAW B737-800 AMM 52-11-00. OPS CHECK GOOD. FWD ENTRY DOOR OPERATES SMOOTHLY AND WITHIN TOLERANCE.
